Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 208, NWS Tulsa, OK

August 12, 2012Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2012, 7:57 PM CDT for Pushmataha County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 7:57 PM CDT (00:57 UTC)
Expired
Aug 12, 2012, 8:44 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 122 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:57 PM CDTHAIL 1.25Dunbar, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 7:16 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3359 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS54 KTSA 130057
SVRTSA
OKC127-130200-
/O.NEW.KTSA.SV.W.0208.120813T0057Z-120813T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 900 PM CDT

* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNBAR...
  MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STANLEY...SNOW...CLAYTON LAKE STATE PARK AND NASHOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3461 9504 3437 9505 3434 9563 3456 9566
TIME...MOT...LOC 0057Z 266DEG 25KT 3443 9556

$$
3 follow-up statements
493 
WWUS54 KTSA 130123
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT SUN AUG 12 2012

OKC127-130200-
/O.CON.KTSA.SV.W.0208.000000T0000Z-120813T0200Z/
PUSHMATAHA OK-
823 PM CDT SUN AUG 12 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL PUSHMATAHA COUNTY...

AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNOW...MOVING
EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NASHOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3450 9545 3461 9504 3437 9505 3435 9544
TIME...MOT...LOC 0123Z 266DEG 25KT 3441 9536

$$
247 
WWUS54 KTSA 130139
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT SUN AUG 12 2012

OKC127-130200-
/O.CON.KTSA.SV.W.0208.000000T0000Z-120813T0200Z/
PUSHMATAHA OK-
839 PM CDT SUN AUG 12 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN PUSHMATAHA COUNTY...

AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHOBA...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NASHOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3436 9531 3453 9532 3461 9504 3437 9505
TIME...MOT...LOC 0139Z 262DEG 25KT 3448 9523

$$
556 
WWUS54 KTSA 130144
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SUN AUG 12 2012

OKC127-130154-
/O.CAN.KTSA.SV.W.0208.000000T0000Z-120813T0200Z/
PUSHMATAHA OK-
844 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3436 9531 3453 9532 3461 9504 3437 9505
TIME...MOT...LOC 0144Z 262DEG 25KT 3448 9519

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:45 PM CDT, 12 minutes earlier.

Area forecast discussion, Aug 12, 7:45 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SUN AUG 12 2012

.DISCUSSION...

TEXT PRODUCTS WERE UPDATED TO INCLUDE SVR WATCH FOR SE OK. SLOW
MOVING FRONT EXTENDS FROM SE KS DOWN TO THE WEST OF TULSA AND THEN
DOWN INTO SOUTH CENTRAL OK. SEVERE STORMS HAVE ERUPTED OVER SOUTH
CENTRAL OK DOWN WHERE THE BEST INSTABILITY LIES...AND WITH 30KTS
OF 500MB FLOW...THERE IS ENOUGH SHEAR TO FOR SUSTAINED CELLS TO
ROTATE. FAIRLY UNIDIRECTIONAL WNW FLOW ALOFT IS FAVORING SPLITTING
CELLS...AND INDEED A LEFT SPLIT IS MOVING TOWARD PUSHMATAHA COUNTY
AS I TYPE. OTHER CELLS ARE DEVELOPING TO ITS NORTH AS WELL...SO
SOME CELL MERGERS COULD OCCUR AS WELL. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS. WILL CONTINUE TO
MONITOR AREAS TO THE NORTH ALONG THE FRONT...AS THE LATEST RUNS OF
THE HRRR MODEL CONTINUE TO INDICATE SCT DVLPMT THIS EVENING.

LACY

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT SUN AUG 12 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COLD FRONT IS POISED TO MOVE THROUGH KBVO AND THE TULSA
TAF SITES DURING THE NEXT HOUR OR SO. THE FRONT WILL SLOWLY
WORK THROUGH THE AREA TONIGHT MAKING IT THROUGH FSM AROUND 10Z.
SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT
TONIGHT. HAVE GONE WITH TEMPO THUNDER AT KMLC AND VCTS AT THE
ARKANSAS TAF SITES FOR NOW. VFR CONDITIONS ARE EXPECTED ON
MONDAY.

PREV DISCUSSION... /ISSUED 355 PM CDT SUN AUG 12 2012/

DISCUSSION...
A SHORTWAVE CURRENTLY LOCATED OVER THE NORTHERN PLAINS WAS PUSHING
A COLD FRONT THROUGH WESTERN AND CENTRAL OKLAHOMA THIS AFTERNOON.
AHEAD OF THE FRONT...TEMPS HAVE WARMED INTO THE LOW 90S TO AROUND
100 DEGREES WITH BREEZY SOUTHERLY WINDS. THIS FRONT IS EXPECTED TO
ENTER INTO EASTERN OKLAHOMA DURING THE LATE AFTERNOON/EVENING
HOURS AND NORTHWEST ARKANSAS OVERNIGHT. CHANCES FOR SHOWERS AND
THUNDERSTORMS REMAIN PROBABLE ACROSS THE REGION AS THE FRONT
PUSHES THROUGH. TEMPS THIS AFTERNOON ARE WARMING ENOUGH TO DEVELOP
INSTABILITY OVER THE REGION WHICH WILL CREATE THE POTENTIAL FOR
SEVERE THUNDERSTORMS THROUGH THE EVENING HOURS. DAMAGING WINDS AND
LARGE HAIL STILL LOOK TO BE THE MAIN THREATS. WINDS WILL SHIFT OUT
OF THE NORTH-NORTHWEST BEHIND THE FRONTAL PASSAGE...WHICH COULD
CREATE A CONCERN FOR THE FIGHTING OF ANY WILDFIRES. THE COLD FRONT
SHOULD BE NEAR THE RED RIVER VALLEY MONDAY MORNING...WITH MOST OF
THE PRECIP HAVING PUSHED OUT OF THE AREA. WILL LEAVE A SLIGHT
CHANCE POP ACROSS FAR SOUTHEAST OKLAHOMA.

BEHIND THE FRONTAL BOUNDARY...LATEST MODEL SOLUTIONS DEVELOP A MCS
OVER EASTERN COLORADO/WESTERN KANSAS MONDAY NIGHT AND PUSH IT
EAST/SOUTHEASTWARD TUESDAY MORNING. THE LOCATION OF THE MCS
TUESDAY MORNING STILL REMAINS SOME WHAT UNCERTAIN THOUGH ANY
OUTFLOW BOUNDARY COULD PUSH THROUGH THE REGION IF THE MCS STAYS
OVER KANSAS. THUS...WILL CONTINUE CHANCE POPS TUESDAY AND COOLER
TEMP NORTH OF I-40. IF INDICATIONS ARE THAT THE SYSTEM COULD REMAIN
NORTH OF THE REGION...THEN THESE TEMPS WILL NEED TO BE BUMPED BACK
UP.

A PIECE OF ENERGY WITHIN THE NORTHWESTERLY UPPER LEVEL FLOW LOOKS
TO MOVE ACROSS THE SOUTHERN PLAINS TUESDAY AND WEDNESDAY AS WELL
WHICH WILL KEEP POPS IN THE GRIDS THROUGH WEDNESDAY. THE GREATEST
CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUE TO BE THURSDAY INTO
FRIDAY IN RESPONSE TO A STRONGER COLD FRONT MOVING ACROSS THE
PLAINS. TEMPS BEHIND THIS FRONT SHOULD BE ABLE TO BE BELOW NORMAL
WITH HIGHS IN THE 80S FOR MOST LOCATIONS INTO THE WEEKEND. USED THE
ECMWF FOR DETAILS IN THE EXTENDED PERIODS AS IT CONTINUES TO BE
THE MOST CONSISTENT WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  96  64  88 /  20  10  10  30
FSM   72  98  66  93 /  30  10  10  20
MLC   70  99  65  93 /  30  10  10  30
BVO   61  93  60  87 /  20   0  10  30
FYV   65  91  58  88 /  30  10  10  20
BYV   68  89  60  88 /  30  10  10  20
MKO   68  97  63  90 /  30  10  10  30
MIO   65  90  61  87 /  20  10  10  30
F10   68  98  65  90 /  20  10  10  30
HHW   73 100  67  97 /  40  20  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Aug 12, 4:45 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT SUN AUG 12 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-130945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT SUN AUG 12 2012

...CHANCE OF SEVERE STORMS THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...PRIMARILY SOUTH AND EAST OF INTERSTATE 44.
	ONSET...AFTER 5 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...NORTHWEST OF A MCALESTER TO FAYETTEVILLE LINE.
	ONSET...ONGOING.

DISCUSSION...

A COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA BY LATE AFTERNOON.
HOT AND DRY CONDITIONS WITH BREEZY SOUTHWEST WINDS PREVAIL AHEAD
OF THE FRONT...AND WITH THE ONGOING DROUGHT CONDITIONS...FIRE WEATHER
CONCERNS WILL BE RAISED. ADDITIONALLY...ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT
LATE THIS AFTERNOON IN TWO MAIN AREAS. STORMS COULD DEVELOP OVER
SOUTH CENTRAL OKLAHOMA AND MOVE INTO SOUTHEAST OKLAHOMA LATER ON.
IN ADDITION...DATA INDICATES THAT A FEW STORMS COULD FIRE OVER
FAR NORTHEAST OKLAHOMA ALONG THE FRONT AND MOVE INTO NORTHWEST
ARKANSAS THIS EVENING. THUNDERSTORM CHANCES WILL CONTINUE WELL INTO THE
OVERNIGHT HOURS AS THE FRONT SLOWLY PUSHES SOUTHEASTWARD. ANY
STORM WHICH FORM THIS AFTERNOON AND EVENING WILL CARRY A RISK OF
BOTH LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER RISK WILL
DECREASE OVERNIGHT. HEAT INDICES IN THE 100 TO 104 RANGE ARE
OBSERVED OVER SOUTHEAST OKLAHOMA WHERE DEWPOINTS ARE HIGHER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED BY LATE AFTERNOON ON INTO
THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

BREEZY NORTH WINDS AND VERY DRY CONDITIONS WILL YIELD AN ELEVATED
FIRE DANGER ON MONDAY. DATA CONTINUES TO INDICATE THAT A
THUNDERSTORM COMPLEX WILL DEVELOP ACROSS THE HIGH PLAINS AND MOVE
INTO THE AREA ON TUESDAY. THE BOUNDARY THAT IS PRODUCED FROM THIS
THUNDERSTORM COMPLEX WILL REMAIN IN THE AREA ON WEDNESDAY AND MAY
SUPPORT ADDITIONAL STORM DEVELOPMENT. AN ELEVATED FIRE DANGER DAY
IS EXPECTED ON WEDNESDAY AS WELL AHEAD OF ANOTHER FRONT. A STRONG
COLD FRONT IS STILL EXPECTED TO ARRIVE ON THURSDAY...BRINGING
COOLER TEMPERATURES AND HIGHER RAIN AND STORM CHANCES THROUGH
FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 12, 7:14 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT SUN AUG 12 2012

OKZ049-130100-
PUSHMATAHA OK-
714 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PUSHMATAHA

AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES NORTHWEST
OF MOYERS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ANTLERS...DELA...MOYERS...FINLEY...
KOSOMA...KELLOND...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3427 9579 3450 9579 3451 9578 3451 9568
      3452 9568 3452 9544 3416 9550
TIME...MOT...LOC 0015Z 285DEG 27KT 3442 9589

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:14 PM CDTSpecial Weather StatementTSAPushmataha46 min
Aug 12, 7:42 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
Aug 12, 7:48 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
Aug 12, 8:36 PM CDTSpecial Weather StatementTSAMcIntosh24 min
Aug 12, 8:42 PM CDTSevere Thunderstorm WarningTSAPushmataha34 min
Aug 12, 9:50 PM CDTSevere Thunderstorm WarningTSAMuskogee40 min
Aug 12, 9:57 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee48 min
Aug 12, 10:14 PM CDTSpecial Weather StatementTSAAdair31 min
Aug 12, 10:21 PM CDTSevere Thunderstorm WarningTSACraig54 min
Aug 12, 10:27 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah48 min
Aug 12, 10:28 PM CDTSevere Thunderstorm WarningTSAAdair47 min
Aug 12, 10:41 PM CDTSevere Thunderstorm WarningTSAHaskell12 min
Aug 12, 10:42 PM CDTSpecial Weather StatementTSADelaware33 min
Aug 12, 10:57 PM CDTSpecial Weather StatementTSAOttawa33 min
Aug 12, 11:05 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Aug 12, 11:11 PM CDTSevere Thunderstorm WarningTSAAdair37 min
Aug 12, 11:16 PM CDTSevere Thunderstorm WarningTSACraig, Mayes13 min
Aug 12, 11:30 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware25 min
Aug 13, 12:29 AM CDTSpecial Weather StatementTSADelaware46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.